# SDR AALA201706149018

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 4,506 hours, 1,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT AFT LEFT ENTRY DOOR IS MISSING.  REMOVED AND REPLACED AFT GALLEY LEFT EMERGENCY EXIT LIGHT ASSEMBLY. OPS OK IAW AMM 33-51-14.
